Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed for neurocysticercosis, taking wysolone, implanted, no result. Does carnitor increase seizure?

I was diagnosed for neurocysticercosis (single seziure) 8 months ago. I was taking wysolone along with levesam 750.

Now I am only taking levesam 250 (1-0-1).

Now I am planning for a kid but my sperm count is
Now I have been asked to take carnitor 500mg, i read that this has a chance of seziure is more, since i was already a patient of NCC, will this again result in me getting the sezuire again or should I not take the tablets?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

In all likelihood, your neurocysticercosis would have either got cured or reduced quite a bit by now. A repeat brain scan could help in confirming that.

A patient with NCC is different from routine epilepsy, as the risk of seizure recurrence is low if the NCC lesion has healed.

So, if carnitor is going to help your sperm count improve, you could take it and continue levesam at the same time.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor